MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-14-US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the handle appeared intact.The deployment knob appeared to retract and advance the capsule.The trigger moved to fully advanced and retracted positions and locked in place when released.The tip-retrieval mechanism appeared intact.The device was received with the capsule fully closed.The device was returned with the end cap/screw gear snap fit connected.The capsule appeared intact with no evidence of damage.The inner member shaft and spindle hub appeared intact with no evidence of damage.When retracting the capsule, the actuator components started to separate.At this point, the actuator handles were fully removed from the dcs by the analysis technician.A stress mark was observed on the actuator tab at the point where the tab protruded from the actuator.A crack was observed on the actuator tab at the point where the tab protruded from the actuator.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.The subject dcs was returned for analysis.When retracting the capsule, the actuator components started to separate.At this point, the actuator handles were fully removed from the dcs by the analysis technician.A stress mark was observed on the actuator tab at the point where the tab protruded from the actuator.A crack was observed on the actuator tab at the point where the tab protruded from the actuator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, due to patient anatomy, the valve had to be individually sized.Based on sinus of valsalva (sov) diameter of greater than 29 mm and an average diameter of 23.5 mm, a 29mm valve was chosen for implant.During the loading of this valve, it was reported by both the loader and the medtronic rep that the blue plastic shell on the deployment knob was beginning to separate.This separation was most prominent past the 80% load phase.The valve was never fully loaded and this delivery catheter system (dcs) was not used in the patient.During two attempted deployments, the valve was reported to have moved ventricular.The physician decided this valve was to large to be implanted.The valve was recaptured and removed from the patient.A 26 mm valve was successfully implanted with a negligible gradient and no paravalvular leak (pvl) reported.No adverse patient effects were reported.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22480594
Report Number2025587-2025-04940
Device Sequence Number8554393
Product Code NPT
UDI-Device Identifier00643169987203
UDI-Public(01)00643169987203(17)210212(10)0009590358
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model NumberENVPRO-14-US
Device Catalogue NumberENVPRO-14-US
Device Lot Number0009590358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight136 KG